# SDR CALA2022071801789

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D53112751202000
- Condition: Cracked
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR16 UPPER DOUBLE JOGGLE HOLE #1 HAS A CRACK INDICATION REPAIR NEXT FLIGHT PER A3NB-53-4-0002 AD RELATED AD 2020-20-05 PER NR 9294350/40350 ACCOMPLISHED REPAIR INSTRUCTIONS PER HAECO REO L23956 REV IR WIT H NO DEVIATIONS ON DUCTED BY EC/RA 5311-02846 CAT A REPAIR BY ME CH V061616 INSP BY V919150 *NOTE* IN DISCREPANCY REPAIR NEXT FLIGHT WAS ENTERED IN ERROR NOT PART OF THE DISCREPANCY
